MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012452-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: guide wire: sion blue, sion; guide catheter: guideliner; optical frequency domain imaging (ofdi).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly tortuous, moderately calcified, eccentric, de novo, 90% stenosed lesion in the mid right coronary artery.After pre-dilatation with a non-abbott 2.5 x 10 mm balloon catheter the lesion was observed by optical frequency domain imaging (ofdi).Additional dilatation was performed with the nc trek 3.75 x 15 mm; however, the balloon ruptured during the third inflation at 18 atmospheres.There was resistance with the anatomy during advancement to the target lesion but there was no resistance noted during removal from the anatomy.A non-abbott 4.0 x 32 mm stent was deployed and the procedure was completed after post-dilatation with a non-abbott 4.0 x 15 mm balloon catheter.The device was prepared outside of the patient anatomy, the balloon was soaked in saline prior to use of the device and there was no resistance noted during the removal of the protective sheath.There were no adverse patient effects reported and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6554177
Report Number2024168-2017-04012
Device Sequence Number97349
Product Code LOX
UDI-Device Identifier08717648152030
UDI-Public(01)08717648152030(17)170930(10)41009G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue Number1012452-15
Device Lot Number41009G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2017
Initial Report FDA Received Date05/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight73